# SDR AALA202409114869

- Difficulty date: August 29, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 35,056 hours, 15,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR THRESHOLD CREASE ANGLE FROM STA 312 TO STA 344, S17R, RBL 42. REPLACED ANGLE PER AARD 51-00-05-1.
